# SDR C2XA07CL045

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 12,509 hours, 6,630 cycles
- Engine: Allsn AE3007A
- Engine time: 10,279 hours, 5,390 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Mixer
- Part number: 23075866
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,279 hours, 5,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2541 UPON ARRIVING IN CLE FROM AUS THE NR 1 ENGINE EXHAUST MIXER ASSEMBLY WAS FOUND TO BE MISSING LARGE PIECES.  THE EXHAUST CONE WAS DAMAGED AND THE NR 1 THRUST REVERSR WAS ALSO DAMAGED.  THE NR 1 ENGINE WAS REPLACED ALONG WITH THE NR 1 THRUST REVERSER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
